L-tyrosine claims to improve memory, fatigue, and depression. I want to get off of cymbalta& Adderall (dextroamphetamine and racemic amphetamine) bc I hate dependency. Is l-tyrosin the answer?

Not likely. I am not sure that you will notice an enormous improvement with l-tyrosine. However, you may be able to reduce your reliance on medications through gains in psychotherapy or neurofeedback interventions. I wish you well and good luck!

Related Questions

Is it possible get depressed because of generic adderall (dextroamphetamine and racemic amphetamine)?

Not really. Generic adderal does not cause any side effects as brand name and it may be be just in your mind there is no evidence that it will do that. Read more...
Yes. Some people experience a let down or 'crash' when drugs like Adderall (dextroamphetamine and racemic amphetamine) leave their systems. It can occur with brand name or generic stimulants. If it is uncomfortable or persistent, tell your doctor! Read more...

Is it safe to take n-acetyl tyrosine with Adderall (dextroamphetamine and racemic amphetamine) to help with meds instead of increasing the dosage?

Not really. Adderall (dextroamphetamine and racemic amphetamine) is a fda approved prescription medication that is tightly controlled is a stimulant. And nam is a dietary supplement that has is not sufficiently regulated. Both are stimulatory and i really could not recommend taking them both together. Read more...

I take Adderall (dextroamphetamine and racemic amphetamine) and I feel like I'm turning depressed and my personality as we I used to be social now it's hard to talk to friends what should I do?

Please let your . Prescribing provider know about your depressed mood, being less social ; problems with sleep. He or she can assess you to see what the cause of these symptoms is (i.e., major depression). Take care. Read more...
Mental health eval. There are any number of reasons why you may be becoming depressed and socially withdrawn (and the Adderall (dextroamphetamine and racemic amphetamine) probably has nothing to do with it, unless these problems specifically began with taking adderall). No one could give you a meaningful answer online. See a qualified mental health professional (a psychologist or psychiatrist) for an evaluation and get some meaningful answers and help. Read more...